# SDR 2007FA0000953

- Difficulty date: October 11, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N32276
- Make and model: Piper PA-28-151
- Aircraft serial: 287515109
- Engine: Lyc O320*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Damaged
- Location: Elt
- Component: Elt, Ameriking
- Component part number: AK450
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ELT BATTERY CASE BULGED ON BOTTOM.  FOUND ALL CONTACTS WITHIN BATTERY COMPARTMENT LOOSE DUE TO HIGH TEMPERATURE (COULD SEE WHERE PLASTIC HAD MELTED) COULD NOT DETERMINE WHAT CAUSED THE SHORT.  REPLACED ELT.  (K)
